Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Homological approach to the Hernandez-Leclerc construction and quiver varieties
HTML articles powered by AMS MathViewer

by Giovanni Cerulli Irelli, Evgeny Feigin and Markus Reineke
Represent. Theory 18 (2014), 1-14
Published electronically: January 13, 2014


In a previous paper the authors have attached to each Dynkin quiver an associative algebra. The definition is categorical and the algebra is used to construct desingularizations of arbitrary quiver Grassmannians. In the present paper we prove that this algebra is isomorphic to an algebra constructed by Hernandez-Leclerc defined combinatorially and used to describe certain graded Nakajima quiver varieties. This approach is used to get an explicit realization of the orbit closures of representations of Dynkin quivers as affine quotients.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 14L30, 14M15, 16G20, 18F99
  • Retrieve articles in all journals with MSC (2010): 14L30, 14M15, 16G20, 18F99
Bibliographic Information
  • Giovanni Cerulli Irelli
  • Affiliation: Mathematisches Institut, Universität Bonn, Bonn, Germany 53115
  • Email:
  • Evgeny Feigin
  • Affiliation: Department of Mathematics, National Research University Higher School of Economics, Russia, 117312, Moscow, Vavilova str. 7 – and – Tamm Department of Theoretical Physics, Lebedev Physics Institute, Russia
  • Email:
  • Markus Reineke
  • Affiliation: Fachbereich C - Mathematik, Bergische Universität Wuppertal, D - 42097 Wuppertal, Germany
  • MR Author ID: 622884
  • Email:
  • Received by editor(s): March 13, 2013
  • Received by editor(s) in revised form: October 17, 2013
  • Published electronically: January 13, 2014
  • © Copyright 2014 American Mathematical Society
  • Journal: Represent. Theory 18 (2014), 1-14
  • MSC (2010): Primary 14L30, 14M15, 16G20, 18F99
  • DOI:
  • MathSciNet review: 3149614